It Appears That There Is A Hellfire!!

ARUMJuly 15, 2006

Or so it would seem. I have terrible burning in my legs at night, does anyone out there? Could it be related to menapause? It would be great to find out what's going on, my doctor says I have restless leg syndrom, and just wants to give yet even SOME MORE pills. :) arum

Thank you for reporting this comment. Undo
Heathen1

I dunno... I think it would drive me insane... maybe you should cut yer legs off? :o) I am out of my menocream... so I'll be with you scratching crazily.

    Bookmark   July 15, 2006 at 11:45AM
Thank you for reporting this comment. Undo
ARUM

Well Heathen, misery loves company! :)

    Bookmark   July 16, 2006 at 9:02AM
Sign Up to comment
More Discussions
Advice on HRT
I am 53, I have not had a period in about 2 years....
gigim
how long do you have hot flashes and night sweats
I have gone almost two years without a period. The...
azdeb
post menopausal
Is there a board for post menopausal women or for women...
emee
Excessive burping and fluttering....
lately, starting after I exercise....has anyone else...
ballysharon
spotting after menopause
Hi, 53 1/2 yrs old, started spotting this week. Had...
clyo
© 2015 Houzz Inc. Houzz® The new way to design your home™